Alert archive / Ohio / Flash Flood Warnings in 2015

Flash Flood Warning 26, NWS Pittsburgh, PA

June 16, 20154 counties in Ohio; Brooke County, Hancock County, West Virginia

NWS Pittsburgh, PA issued this flash flood warning at Jun 16, 2015, 12:44 AM EDT for 4 counties in Ohio; Brooke County, Hancock County, West Virginia. It was in force for 7 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2015, 12:44 AM EDT (04:44 UTC)
Expired
Jun 16, 2015, 7:59 AM EDT
In force
7 hr
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Flood severity
None

Counties Carroll County, OH, Guernsey County, OH, Harrison County, OH, Jefferson County, OH, Brooke County, WV, Hancock County, WV

The radar

The Pittsburgh radar (KPBZ), 77 km from the middle of the area, began a volume at 04:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 4:05 AM EDTFLASH FLOODBowerston, OHROUTE 151 IN BOWERSTON CLOSED DUE TO FLASH FLOODING
Jun 16, 4:09 AM EDTFLASH FLOODScio, OHROUTE 151 AT 646 IN SCIO CLOSED DUE TO FLASH FLOODING
Jun 16, 5:00 AM EDTFLASH FLOODBowerston, OHSTATE ROUTE 151 CLOSED DUE TO HIGH WATER
Jun 16, 5:30 AM EDTFLASH FLOODSherrodsville, OHROADS CLOSED DUE TO CONOTTAN CREEK OUT OF ITS BANKS
Jun 16, 5:40 AM EDTFLASH FLOOD3 E East Shore Cottage, OHSTATE ROUTE 646 CLOSED DUE TO HIGH WATER
Jun 16, 5:45 AM EDTFLASH FLOODLeavittsville, OHROADS CLOSED DUE TO HIGH WATER
Jun 16, 6:10 AM EDTFLASH FLOOD2 Wnw Crawford, OHUPPER CLEARFORK ROAD NEAR STATE ROUTE 9 IS FLOODED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 201 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 4.7 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2015-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 765 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2015-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
765 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
941 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

797 
WGUS51 KPBZ 160444
FFWPBZ
OHC019-059-067-081-WVC009-029-160845-
/O.NEW.KPBZ.FF.W.0026.150616T0444Z-150616T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
1244 AM EDT TUE JUN 16 2015

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JEFFERSON COUNTY IN EAST CENTRAL OHIO...
  NORTHEASTERN GUERNSEY COUNTY IN EAST CENTRAL OHIO...
  HARRISON COUNTY IN EAST CENTRAL OHIO...
  SOUTHERN CARROLL COUNTY IN EAST CENTRAL OHIO...
  HANCOCK COUNTY IN NORTHERN WEST VIRGINIA...
  BROOKE COUNTY IN NORTHERN WEST VIRGINIA...

* UNTIL 445 AM EDT
    
* AT 1242 AM EDT...DOPPLER RADAR INDICATED A MULTIPLE THUNDERSTORMS 
  PRODUCING HEAVY RAIN REENTERING THE WARNED AREA. RAINFALL AMOUNTS 
  OF THREE TO FIVE INCHES OF RAIN HAVE FALLEN IN THE PAST 24 HOURS. 
  FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WEIRTON...STEUBENVILLE...CADIZ...WELLSBURG...WEST LIBERTY...
  FREEPORT...TORONTO...WINTERSVILLE...MINGO JUNCTION...FOLLANSBEE...
  HOOVERSON HEIGHTS...TILTONSVILLE...NEW CUMBERLAND...BETHANY...
  HOPEDALE...SMITHFIELD...SCIO...ADENA...FRANKLIN AND JEWETT.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA IN THE NEXT ONE TO TWO HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH. 
&&

LAT...LON 4022 8137 4021 8134 4030 8134 4031 8127
      4056 8126 4058 8052 4017 8052 4018 8066
      4017 8069 4019 8137

$$

FRIES
2 follow-up statements
394 
WGUS51 KPBZ 160836
FFWPBZ
OHC019-059-067-081-WVC009-029-161345-
/O.EXT.KPBZ.FF.W.0026.000000T0000Z-150616T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
435 AM EDT TUE JUN 16 2015

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  JEFFERSON COUNTY IN EAST CENTRAL OHIO...
  NORTHEASTERN GUERNSEY COUNTY IN EAST CENTRAL OHIO...
  HARRISON COUNTY IN EAST CENTRAL OHIO...
  SOUTHERN CARROLL COUNTY IN EAST CENTRAL OHIO...
  HANCOCK COUNTY IN NORTHERN WEST VIRGINIA...
  BROOKE COUNTY IN NORTHERN WEST VIRGINIA...

* UNTIL 945 AM EDT

* AT 435 AM EDT...LOCAL LAW ENFORCEMENT REPORTED NUMEROUS ROAD 
  CLOSURES AND OTHER FLOOD RELATED PROBLEMS ACROSS THE WARNED AREA.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 1.5 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH. 
&&

LAT...LON 4022 8137 4021 8134 4030 8134 4031 8127
      4056 8126 4058 8052 4017 8052 4018 8066
      4017 8069 4019 8137

$$
884 
WGUS71 KPBZ 161159
FFSPBZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
759 AM EDT TUE JUN 16 2015

OHC019-059-067-081-WVC009-029-161205-
/O.CAN.KPBZ.FF.W.0026.000000T0000Z-150616T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON OH-GUERNSEY OH-HARRISON OH-CARROLL OH-HANCOCK WV-BROOKE WV-
759 AM EDT TUE JUN 16 2015

...THE FLASH FLOOD WARNING FOR JEFFERSON...NORTHEASTERN GUERNSEY...
HARRISON...SOUTHERN CARROLL...HANCOCK AND BROOKE COUNTIES IS
CANCELLED...

FLOOD WATERS CONTINUE TO RECEDE...AND ARE NO LONGER EXPECTED TO POSE 
A THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD 
CLOSURES.

LAT...LON 4022 8137 4021 8134 4030 8134 4031 8127
      4056 8126 4058 8052 4017 8052 4018 8066
      4017 8069 4019 8137

$$

34

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 8:57 PM EDT, 3 hours 47 minutes earlier.

Area forecast discussion, Jun 15, 8:57 PM EDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
857 PM EDT MON JUN 15 2015

.SYNOPSIS...
PERSISTENT WARMTH AND HUMIDITY WITH PERIODIC SHOWER AND
THUNDERSTORM CHANCES ARE EXPECTED THROUGH THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
AND OUTFLOW BOUNDARY FROM EVENING CONVECTION HAS BASICALLY SAGGED
SOUTHWARD TOWARD THE TURNPIKE EAST OF PITTSBURGH WITH INCREASING
SOUTHWESTERLY MOISTURE TRANSPORT TO THE WEST OF PITTSBURGH AHEAD
OF AN INCOMING SHORT WAVE TROUGH. THIS HAS PLACED THE BULK OF THE
AREA NEAR AN INFLECTION POINT IN THE FLOW PATTERN SUCH THAT
CONVECTIVE DEVELOPMENT HAS BEEN...AND LIKELY WILL CONTINUE TO
BE...REDEVELOPING IN MUCH THE SAME CORRIDOR JUST NORTH OF I-70 IN
OHIO...ACROSS THE NORTH HILLS...AND DOWN THE TURNPIKE EAST OF
PITTSBURGH. INDIVIDUAL CELLS OFF OF THIS CORRIDOR ARE LIKELY TO BE
CARRIED NORTHEASTWARD AS LARGE SCALE FLOW STARTS TO FAVOR MOVEMENT
IN THAT DIRECTION INSTEAD OF THE SOUTHEASTWARD SAG THAT OUTFLOW
DRIVEN ACTIVITY FAVORED THROUGH MUCH OF THE EARLY EVENING HOURS.
THIS WILL LEAVE A TREMENDOUS AMOUNT OF THE AREA SUSCEPTIBLE TO
MULTIPLE BOUTS OF HEAVY RAINFALL FROM EFFICIENT RAIN-PRODUCING
STORMS. ANY OF THESE CELLS THIS EVENING HAVE HAD AN EASY TIME
MANAGING AN INCH OF RAINFALL IN AN HOUR...AND GIVEN DEEP MOISTURE
FEED GOING INTO THE OVERNIGHT INCREASING...EVEN WHILE INSTABILITY
IS DECREASING...IT WOULD SEEM THAT PRECIPITATION RATES WILL BE
UNLIKELY TO SUBSIDE. THAT SAID...POPS WERE INCREASED OVER MUCH OF
THE NORTHERN HALF OF THE AREA. LIKEWISE...THE FLASH FLOOD WATCH
WILL REMAIN IN EFFECT. FRIES

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
CONVECTION IS EXPECTED TO CONTINUE THROUGH TUESDAY BEFORE THE
FRONT FINALLY SETTLES SOUTHWARD...TO WHAT EXTENT CAN STILL BE
DISPUTED. IN GENERAL...STAYED WITH THE LESS DECISIVE NAM SOLUTION
AND RETAINED POPS NORTHWARD FOR TUESDAY...AND AGAIN WEDNESDAY WHEN
THE BOUNDARY IS RETURNED NORTHWARD AS A WARM FRONT I RESPONSE TO
UPSTREAM TROUGHING. THAT SYSTEMS COLD FRONT IS PROJECTED FOR
THURSDAY PASSAGE...POPS FOR WHICH WERE INCREASED TO LIKELY NUMBERS
AS THEY WERE FOR WEDNESDAY.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
THE LONG TERM PERIOD WILL CONTINUE TO FEATURE PERSISTENT SEASONAL
WARMTH...HUMIDITY...AND PRECIP CHANCES AS A SERIES OF DISTURBANCES
CROSS A FLAT EASTERN CONUS RIDGE. GIVEN TIMING ISSUES WITH
INDIVIDUAL SHORTWAVES...A PERSISTENCE FORECAST SEEM PRUDENT AND
FEW CHANGES WERE MADE...OR NEEDED AS PER THE LATEST WPC GUIDANCE
AND MOS TRENDS.

&&

.AVIATION /01Z TUESDAY THROUGH SATURDAY/...
SCATTERED THUNDERSTORMS WILL DEVELOP ONCE AGAIN THIS AFTERNOON...AND
HAVE KEPT VCTS MENTION IN THE TAFS. OVERNIGHT...ADDITIONAL
RAINFALL WILL MOVE IN FROM THE NORTH AND SHOULD AFFECT ALL
TERMINALS. IFR CEILINGS ARE EXPECTED BY SUNRISE AT ALL SITES
EXCEPT MGW/ZZV...WHERE CEILINGS SHOULD DROP TO LOW MVFR. SIMILAR
TO THE LAST SEVERAL DAYS...CEILINGS ARE NOT LIKELY TO RETURN TO
VFR UNTIL LATE MORNING INTO THE EARLY AFTERNOON WHEN DAYTIME
HEATING ALLOWS CLOUDS TO SCATTER OUT.

.OUTLOOK.../TUESDAY THROUGH SATURDAY/...
RESTRICTION CHANCES WILL CONTINUE THROUGH MUCH OF THE PERIOD
BETWEEN MORNING FOG AND AFTERNOON/EVENING SCATTERED THUNDERSTORMS.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...FLASH FLOOD WATCH UNTIL 8 AM EDT TUESDAY FOR OHZ039>041-
     048>050-057>059-068-069.
PA...FLASH FLOOD WATCH UNTIL 8 AM EDT TUESDAY FOR PAZ007>009-
     013>016-020>023-029-031-073>076.
WV...FLASH FLOOD WATCH UNTIL 8 AM EDT TUESDAY FOR WVZ001>004-012-
     021-022.

&&
Hazardous weather outlook, Jun 15, 12:56 AM EDT, 23 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
1256 AM EDT MON JUN 15 2015

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029-
031-073>076-WVZ001>004-012-021-022-160500-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST-
LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-
INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-
FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
1256 AM EDT MON JUN 15 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 15, 11:22 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1122 PM EDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 PM     FLASH FLOOD      1 W COMPTON             40.63N  79.76W
06/15/2015                   ALLEGHENY          PA   911 CALL CENTER

            BRIDGE WASHED OUT AND WATER RUNNING INTO AREA HOMES ON
            METZ RD

1117 PM     FLASH FLOOD      HARRISON TOWNSHIP       40.64N  79.72W
06/15/2015                   ALLEGHENY          PA   911 CALL CENTER

            WATER FLOWING INTO HOMES

&&

EVENT NUMBER PBZ1501914
EVENT NUMBER PBZ1501915

FRIES
Local storm report, Jun 15, 11:42 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1142 PM EDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1139 PM     FLASH FLOOD      NEW GALILEE             40.83N  80.40W
06/15/2015                   BEAVER             PA   911 CALL CENTER

            LOCUST ST TRAILER COURT BEING EVACUATED DUE TO FLOODING

&&

EVENT NUMBER PBZ1501916

FRIES
Local storm report, Jun 15, 11:46 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1146 PM EDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     FLASH FLOOD      2 SSW APOLLO            40.56N  79.58W
06/15/2015                   WESTMORELAND       PA   911 CALL CENTER

            PINE RUN RD...MARKLE RD...SPRING HOLLOW RD...BOWMAN
            RD...ALL FLOODED IN PORTIONS OF WASHINGTON TWP

&&

EVENT NUMBER PBZ1501917

FRIES
Local storm report, Jun 15, 11:49 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1149 PM EDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1147 PM     FLASH FLOOD      HAZEN                   40.82N  80.24W
06/15/2015                   BEAVER             PA   911 CALL CENTER

            BUFFALO PITTSBURGH RAILROAD TRACKS COVERED WITH
            FLOODING DEBRIS AND WATER AT THOMAS HILL RD AND
            SHADYREST RD

&&

EVENT NUMBER PBZ1501918

FRIES
Local storm report, Jun 15, 11:50 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1150 PM EDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     FLASH FLOOD      BIG BEAVER              40.82N  80.36W
06/15/2015                   BEAVER             PA   911 CALL CENTER

            HOLLOWVIEW RD AND ALEY HILL RD EXT ARE FLOODED AND
            CLOSED

&&

EVENT NUMBER PBZ1501919

FRIES
Local storm report, Jun 16, 12:29 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1229 AM EDT TUE JUN 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     FLASH FLOOD      WAMPUM                  40.89N  80.34W
06/15/2015                   LAWRENCE           PA   911 CALL CENTER

            MIDVALE RD AND FOXWOOD RD UNDER APPROXIMATELY 2 FEET OF
            WATER

&&

EVENT NUMBER PBZ1501920

FRIES

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:45 PM EDTSpecial Weather StatementPBZColumbiana30 min
Jun 16, 12:01 AM EDTAreal Flood AdvisoryPBZCoshocton, Tuscarawas3 hr
Jun 16, 12:13 AM EDTFlash Flood WarningPBZCoshocton, Tuscarawas4 hr
Jun 16, 4:19 AM EDTFlash Flood WarningPBZCoshocton, Tuscarawas5 hr
Jun 16, 8:15 AM EDTAreal Flood AdvisoryPBZCarroll, Harrison4 hr
Jun 16, 9:58 AM EDTRiver Flood WarningPBZCoshocton40 hr

Nearby

Flash Flood Warnings in Ohio, 2015Flash Flood Warnings in West Virginia, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.